Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 94, NWS Milwaukee, WI

August 19, 2014Columbia County, Dane County, Dodge County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 19, 2014, 1:03 AM CDT for Columbia County, Dane County, Dodge County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 1:03 AM CDT (06:03 UTC)
Expired
Aug 19, 2014, 1:30 AM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Dodge County, WI

The radar

The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KMKX 190603
SVRMKX
WIC021-025-027-190630-
/O.NEW.KMKX.SV.W.0094.140819T0603Z-140819T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 AM CDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 130 AM CDT

* AT 102 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  RIO...OR 9 MILES WEST OF COLUMBUS...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WATERTOWN...BEAVER DAM...WINDSOR...COLUMBUS...HORICON...JUNEAU...
  DEFOREST...FALL RIVER...RIO...REESEVILLE...OTSEGO...RICHWOOD...
  CLYMAN...LOWELL...DOYLESTOWN...EAST BRISTOL...SOUTH BEAVER DAM...
  DANVILLE...MINNESOTA JUNCTION AND LEIPSIG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4320 8865 4321 8935 4346 8936 4347 8865
TIME...MOT...LOC 0602Z 270DEG 42KT 4334 8923 

HAIL...0.75IN
WIND...60MPH

$$

HENTZ
1 follow-up statement
753 
WWUS53 KMKX 190623
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 AM CDT TUE AUG 19 2014

WIC021-025-027-190633-
/O.EXP.KMKX.SV.W.0094.000000T0000Z-140819T0630Z/
DANE WI-DODGE WI-COLUMBIA WI-
123 AM CDT TUE AUG 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE...
SOUTHWESTERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES WILL EXPIRE AT
130 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4320 8865 4321 8935 4346 8936 4347 8865
TIME...MOT...LOC 0622Z 270DEG 42KT 4334 8923 

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 9:36 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 18, 9:36 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT MON AUG 18 2014

.UPDATE...

APPROACHING MID/UPPER SHORTWAVE OVER MINNESOTA WILL MOVE INTO
WISCONSIN TONIGHT. ONE JET MAX AHEAD OF THE TROUGH WILL EXIT BUT
A SECOND ONE MOVES IN WITH THE TROUGH. UPPER DIVERGENCE INCREASES
OVER SOUTHERN WISCONSIN...AS DOES THE 850 MB SOUTHWEST FLOW.
STILL ENOUGH MIXED LAYER CAPE OF 1200 JOULES/KG INTO THE EARLY
MORNING HOURS WITH NO CAP. AS A RESULT EXPECT THUNDERSTORMS TO
CONTINUE TO INCREASE LATER TONIGHT FROM THE WEST. NSHARP RUC
SOUNDINGS STILL HAVE MARGINAL SEVERE POTENTIAL.

&&

.AVIATION/06Z TAFS/...

A SECOND AREA OF THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM THE
WEST TONIGHT INTO TUESDAY MORNING.

SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO
TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING
MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY
WINDS WITHIN STRONGEST STORMS THIS EVENING.

SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON
TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY
CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY
AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO
UNCERTAINTY IN AREAL COVERAGE.

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON AUG 18 2014/

TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM.

MAINLY ELEVATED CONVECTION DEVELOPING OVER NORTHWEST...WEST CENTRAL
AND CENTRAL WISCONSIN...WITHIN 850 MB WARM AIR ADVECTION AND LOW
LEVEL JET AXIS. THIS SHOULD REMAIN MAINLY NORTH OF THE AREA. MORE
CONVECTION DEVELOPING NEAR LA CROSSE INTO SOUTHEAST MINNESOTA AND
FAR NORTHEAST IOWA. THIS AREA WAS MORE SURFACE BASED AND TRYING TO
DEVELOP ON SURFACE CONFLUENCE ZONE IN THAT GENERAL AREA...ALONG WITH
HELP FROM APPROACHING 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL
MINNESOTA.

LATEST MESOSCALE MODELS CONTINUE TO DEVELOP SCATTERED TO NUMEROUS
STORMS ACROSS AND JUST WEST OF THE AREA INTO LATE AFTERNOON...MOVING
EAST ACROSS THE AREA INTO EARLY THIS EVENING. THIS WOULD BE
ASSOCIATED WITH A WEAK LEAD 500 MB VORTICITY MAXIMUM AND WEAK
SURFACE BOUNDARIES. THEY THEN TRY TO BRING A BROKEN LINE OF
CONVECTION EAST THROUGH THE AREA DURING THE LATE EVENING AND
OVERNIGHT HOURS...ASSOCIATED WITH BETTER DEFINED 500 MB VORTICITY
MAXIMUM FROM SOUTH CENTRAL MINNESOTA...AND SURFACE CONFLUENT ZONE.

AREA FORECAST SOUNDINGS SHOWING NO CAPPING WITH 1000 TO 1500 J/KG OF
MEAN LAYER CAPES DEVELOPING INTO THE EARLY EVENING...BEFORE DROPPING
SOMEWHAT LATER TONIGHT...AND INCREASING AGAIN ON TUESDAY. DEEP LAYER
SHEAR IS 20 TO 25 KNOTS INTO THIS EVENING AND OVERNIGHT...AND 25 TO
30 KNOTS ON TUESDAY. NAM CWASP MORE AGGRESSIVE WITH SEVERE RISK THAN
GFS CWASP FOR TONIGHT.

SPC HAS AREA WEST OF A RIPON...TO WHITEWATER...TO BELOIT LINE IN A
SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING. MAY BE TOUGH TO SEE
WIDESPREAD SEVERE STORMS TONIGHT...WITH MODEST DEEP LAYER
SHEAR...LACK OF WELL DEFINED LOW LEVEL BOUNDARY AND RELATIVELY SLOW
STORM MOTIONS. GIVEN CAPE/SHEAR COMBINATION...COULD SEE AN ISOLATED
SEVERE HAIL OR WIND GUST EVENT WITH THE STRONGEST STORMS.

TIMED FIRST BATCH OF STORMS EAST THROUGH THE AREA INTO EARLY THIS
EVENING...WITH SECOND BATCH LATER THIS EVENING INTO THE OVERNIGHT
HOURS. SLOW STORM MOTION VECTORS WITH PRECIPITABLE WATER VALUES
AROUND 1.80 INCHES SUGGEST HEAVY RAINFALL IS POSSIBLE WITH THE STORMS
DURING THIS TIME. THIS CERTAINLY WOULD BE WELCOME ACROSS THE AREA.

KEPT SCATTERED/NUMEROUS POPS IN FOR TUESDAY...HIGHEST IN THE
NORTHEASTERN COUNTIES...AS 500 MB SHORTWAVE TROUGH IS SLOW TO EXIT
THE REGION. WARM AND HUMID CONDITIONS WILL LINGER TONIGHT AND
TUESDAY. ADDED PATCHY FOG LATER TONIGHT WITH MOIST AIRMASS IN PLACE
AND RELATIVELY LIGHT WINDS.

SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY NIGHT.

TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH

WILL KEEP SMALL CHANCE POPS IN THE EASTERN PORTION OF CWA TUESDAY
EVENING UNTIL SHORT WAVE AND ATTENDANT WEAK SURFACE LOW PUSH FAR
ENOUGH TO THE EAST/NORTHEAST FOR THE SUBSIDENCE IN THE NEGATIVE
VORTICITY ADVECTION BEHIND THE WAVE TO OVERSPREAD ALL OF SRN WI
BY...OR SHORTLY AFTER...06Z WEDNESDAY.

WEAK SURFACE HIGH UNDER SHORT WAVE RIDGING THEN KEEPS CWA DRY
THROUGH WEDNESDAY UNTIL WEDNESDAY NIGHT. MINIMAL COLD AIR ADVECTION
AS SOUTHERN EDGE OF 850 MB COLD POOL GRAZES FORECAST AREA...WITH 850
MB TEMPS MODIFYING UPWARD THROUGH THE DAY AS WINDS BACK FROM NW TO
WEST.

WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM

WHILE FRONTOGENETIC RESPONSE IN THE 850 MB-700 MB LAYER TO WARM AIR
ADVECTION BEGINS TO INCREASE BY 00Z THURSDAY OVER SW WISCONSIN...
WILL TAKE SOME TIME FOR MOISTURE ADVECTION TO SATURATE THE COLUMN
SUFFICIENTLY FOR PCPN TO REACH THE SURFACE. WILL HAVE CHANCE POPS IN
THE SW CWA IN THE EVENING...THEN LIKELY AS FORCING INCREASES WITH
FOCUSED WARM AIR ADVECTION AS LLJ INCREASES TO 25 TO 30 KNOTS AFTER
06Z.

THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

BAND OF WAA SHOWERS AND STORMS WILL LIFT ACROSS CWA WITH 850 MB
BAROCLINIC ZONE AND SURFACE WARM FRONT THAT BISECTS THE CWA FROM NW
TO SE BY 00Z FRIDAY. FRONTOGENETIC FORCING AND Q-VECTOR CONVERGENCE
WEAKEN THROUGH THE DAY WITH WEAKENING WINDS BEHIND THE BAROCLINIC
ZONE AS IT LIFTS NE...THEN CHANCES INCREASE IN THE LATE AFTERNOON
AND EVENING WITH APPROACH OF SURFACE TROUGH. VARIED TIMING OF LOW
LEADS TO A BROAD BRUSH CHANCE FOR NOW.

LONG TERM...FRIDAY THROUGH MONDAY. FORECAST CONFIDENCE LOW

THE VARIED TIMING AND STRENGTH OF 500 MB TROUGH LEADING TO VARYING
SOLUTIONS TO PCPN TIMING WITH SURFACE LOW ACROSS REGION LATE WEEK
INTO EARLY WEEKEND...AND SUBSEQUENT TRAILING WAVE/TROUGH FOR SUNDAY
MONDAY. AGAIN BROAD-BRUSHED CHANCE/SLIGHT CHANCE POPS THROUGH THE
WEEKEND. AMPLIFIED PATTERN LEADING TO OVERALL WARM MOIST SWLY
FLOW.

AVIATION/00Z TAFS/...

FIRST BATCH OF SHOWERS AND STORMS WITH MVFR CEILINGS AND
VISIBILITIES WILL REACH MADISON AROUND 00Z TUESDAY...AND THE EASTERN
SITES BY 02Z TUESDAY. A SECOND BATCH WILL REACH MADISON AROUND 04Z
TUESDAY...AND THE EASTERN SITES AROUND 06Z TUESDAY. THEY WILL BE ON
AND OFF TONIGHT INTO TUESDAY MORNING.

SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO
TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING
MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY
WINDS WITHIN STRONGEST STORMS THIS EVENING.

SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON
TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY
CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY
AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO
UNCERTAINTY IN AREAL COVERAGE.

MARINE...

SHOULD SEE PATCHY FOG DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN TONIGHT...AS MORE MOISTURE MOVES INTO THE AREA AND OVER THE
LAKE. NOT ANTICIPATING DENSE FOG AT THIS TIME...THOUGH IS MAY BE
POSSIBLE IF WINDS BECOME LIGHT ENOUGH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...REM
Hazardous weather outlook, Aug 18, 4:14 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 PM CDT MON AUG 18 2014

WIZ046-047-051-052-056>060-062>072-192115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
414 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE
MOVES ACROSS THE WESTERN GREAT LAKES. SOME OF THE THUNDERSTORMS
MAY PRODUCE HEAVY RAINFALL AND STREET FLOODING...WITH AN ISOLATED
SEVERE STORM PRODUCING LARGE HAIL OR DAMAGING WINDS NOT OUT OF THE
QUESTION THIS EVENING.

FOG IS ALSO EXPECTED TO DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY ON TUESDAY OVER SOUTHEAST INTO EAST
CENTRAL WISCONSIN AS THE LOW PRESSURE AREA REMAINS NEARBY.

THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT OVER PARTS OF SOUTH
CENTRAL WISCONSIN AS WARM...MORE HUMID AIR RETURNS TO THE AREA.
THERE IS A CHANCE FOR THUNDERSTORMS ELSEWHERE WEDNESDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS CONTINUES FROM THURSDAY THROUGH
SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES
MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LMZ643>646-192115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
411 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE
MOVES FROM THE NORTHERN PLAINS INTO WISCONSIN. COULD SEE PATCHY
FOG DEVELOP OVER THE NEARSHORE WATERS TONIGHT. THE FOG COULD BE
LOCALLY DENSE IF WINDS BECOME LIGHT ENOUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ON TUESDAY AS LOW PRESSURE MOVES ACROSS
THE WESTERN GREAT LAKES.

THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT AND CONTINUES
THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES
MOVE THROUGH THE REGION.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 18, 10:59 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT MON AUG 18 2014

WIZ046-047-190430-
GREEN LAKE-MARQUETTE-
1059 PM CDT MON AUG 18 2014

...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE...

AT 1058 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
WESTFIELD...OR 15 MILES NORTHEAST OF WISCONSIN DELLS...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTELLO...WESTFIELD...LAWRENCE...PACKWAUKEE...OXFORD...NESHKORO...
SPRINGFIELD CORNERS AND HARRISVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4394 8910 4393 8911 4369 8958 4373 8960
      4398 8960 4398 8909
TIME...MOT...LOC 0358Z 223DEG 27KT 4378 8955

HENTZ
Special weather statement, Aug 18, 11:33 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT MON AUG 18 2014

WIZ056-057-190500-
SAUK-COLUMBIA-
1133 PM CDT MON AUG 18 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK AND COLUMBIA
COUNTIES...

AT 1130 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ADAMS TO 8 MILES SOUTH OF MAUSTON TO 11 MILES
NORTH OF RICHLAND CENTER...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...LA VALLE...ROCK
SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL POINT AND ROCKY
ARBOR STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN.

LAT...LON 4362 9031 4364 9026 4364 8972 4350 8981
      4333 9019 4355 9019 4356 9031
TIME...MOT...LOC 0430Z 307DEG 26KT 4389 8984 4369 9004 4350 9040

DDV
Special weather statement, Aug 18, 11:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 PM CDT MON AUG 18 2014

WIZ046-047-056-057-062-190530-
GREEN LAKE-IOWA-MARQUETTE-SAUK-COLUMBIA-
1155 PM CDT MON AUG 18 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...IOWA...
MARQUETTE...SAUK...COLUMBIA COUNTIES...

AT 1153 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WESTFIELD TO NEAR LAKE DELTON TO NEAR REEDSBURG
TO 10 MILES SOUTH OF MUSCODA...AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BARABOO...PORTAGE...REEDSBURG...PRAIRIE DU SAC...WISCONSIN DELLS...
LAKE WISCONSIN...LAKE DELTON...PARDEEVILLE...SPRING GREEN...
MONTELLO...WEST BARABOO...WESTFIELD...PRINCETON...LAWRENCE...
PACKWAUKEE...HIGHLAND...PLAIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHCENTRAL WISCONSIN.

LAT...LON 4359 8911 4298 9043 4320 9042 4320 9029
      4317 9019 4355 9020 4363 9015 4364 8960
      4392 8959 4398 8946 4398 8898
TIME...MOT...LOC 0453Z 284DEG 60KT 4390 8943 4361 8973 4355 9008 4303
9045

HENTZ
Special weather statement, Aug 19, 12:26 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1226 AM CDT TUE AUG 19 2014

WIZ046-047-051-056>058-062>064-190600-
JEFFERSON-DANE-GREEN LAKE-IOWA-DODGE-MARQUETTE-
FOND DU LAC-SAUK-COLUMBIA-
1226 AM CDT TUE AUG 19 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...DANE...
GREEN LAKE...IOWA...DODGE...MARQUETTE...FOND DU LAC...SAUK...
COLUMBIA COUNTIES...

AT 1225 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BERLIN TO LODI TO 6 MILES NORTHWEST OF MAZOMANIE
TO 7 MILES WEST OF MINERAL POINT...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...FITCHBURG...MIDDLETON...BEAVER
DAM...WAUNAKEE...WAUPUN...VERONA...PORTAGE...OREGON...MCFARLAND...
RIPON...MONONA...MOUNT HOREB...WINDSOR...BERLIN...NORTH FOND DU
LAC...COLUMBUS AND DODGEVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4390 8888 4389 8841 4394 8840 4394 8819
      4290 8931 4289 9043 4302 9043 4330 9002
      4341 8961 4397 8917 4398 8889
TIME...MOT...LOC 0525Z 262DEG 40KT 4393 8895 4332 8953 4323 8988 4288
9034

HENTZ
Special weather statement, Aug 19, 12:53 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1253 AM CDT TUE AUG 19 2014

WIZ051-057-058-063-064-190630-
JEFFERSON-DANE-DODGE-FOND DU LAC-COLUMBIA-
1253 AM CDT TUE AUG 19 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...DANE...
DODGE...FOND DU LAC...COLUMBIA COUNTIES...

AT 1253 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROSENDALE TO NEAR BEAVER DAM TO DEFOREST...AND
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...SUN PRAIRIE...WATERTOWN...BEAVER DAM...WAUNAKEE...
WAUPUN...WINDSOR...MAYVILLE...NORTH FOND DU LAC...COLUMBUS...
MARSHALL...HORICON...WATERLOO...JUNEAU...DEFOREST...LOMIRA...
CAMPBELLSPORT...FALL RIVER...THERESA AND HUSTISFORD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4389 8816 4379 8816 4355 8828 4354 8840
      4345 8840 4313 8887 4319 8957 4349 8895
      4390 8875 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0553Z 265DEG 34KT 4387 8867 4350 8884 4324 8939

HENTZ
Special weather statement, Aug 19, 12:58 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 AM CDT TUE AUG 19 2014

WIZ062-063-067-190630-
DANE-LAFAYETTE-IOWA-
1258 AM CDT TUE AUG 19 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DANE...LAFAYETTE...
IOWA COUNTIES...

AT 1257 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MOUNT HOREB TO 6 MILES NORTHWEST OF DODGEVILLE TO
NEAR PLATTEVILLE...AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT HOREB...DODGEVILLE...MINERAL POINT...DARLINGTON...BELMONT...
BARNEVELD...BLUE MOUNDS...RIDGEWAY...LINDEN...COBB...REWEY...
HOLLANDALE...LESLIE...PLATTE MOUNDS...BLACKHAWK LAKE REC AREA...
YELLOWSTONE LAKE ST PARK...GOVERNOR DODGE ST PARK...BLUE MOUND ST
PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4289 9043 4313 9017 4307 8973 4292 8971
      4286 8981 4286 8984 4284 8984 4267 9011
      4265 9043
TIME...MOT...LOC 0557Z 271DEG 42KT 4303 8980 4301 9025 4279 9048

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:02 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake28 min
Aug 18, 7:24 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac36 min
Aug 18, 7:55 PM CDTSpecial Weather StatementMKXSheboygan35 min
Aug 18, 8:02 PM CDTAreal Flood AdvisoryMKXGreen Lake, Marquette3 hr
Aug 18, 8:05 PM CDTSpecial Marine WarningMKX85 min
Aug 18, 10:59 PM CDTSpecial Weather StatementMKXMarquette31 min
Aug 18, 11:33 PM CDTSpecial Weather StatementMKXSauk27 min
Aug 18, 11:47 PM CDTAreal Flood AdvisoryMKXGreen Lake, Marquette118 min
Aug 18, 11:55 PM CDTSpecial Weather StatementMKXMarquette, Sauk35 min
Aug 19, 12:26 AM CDTSpecial Weather StatementMKXColumbia, Dane, Fond du Lac, Green Lake, Iowa34 min
Aug 19, 12:53 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac37 min
Aug 19, 12:58 AM CDTSpecial Weather StatementMKXIowa32 min
Aug 19, 1:22 AM CDTSpecial Weather StatementMKXDane23 min
Aug 19, 1:27 AM CDTSpecial Weather StatementMKXDodge33 min
Aug 19, 1:39 AM CDTSpecial Weather StatementMKXDane, Green, Lafayette36 min
Aug 19, 1:54 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan, Washington36 min
Aug 19, 1:58 AM CDTSpecial Weather StatementMKXDane, Green, Lafayette32 min
Aug 19, 2:18 AM CDTSpecial Weather StatementMKXGreen, Jefferson, Rock27 min
Aug 19, 2:21 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan, Waukesha24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.